# SDR UALA2010090303252

- Difficulty date: September 3, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 38,875 hours, 10,273 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 77328915
- Part serial: 29
- Condition: Faulty
- Location: Hp Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT HP BLEED VALVE CYCLES ON AND OFF AT LOW POWER SETTINGS DUCT PRESS FLUCTUATES.  INOPERATIVE LT HPSOV, COMPLIED WITH MEL REQUIREMENTS. REPLACED LT & RT ISOLATION BYPASS VALVES IAW MM.  BITE AIR SUPPLY MODULE IAW MM.  FOUND HPC FAULT.  REPLACED HPC.  RAN ENGINES, NO FLUCTUATIONS.
